# SDR FDEA201312102952

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,500 hours, 21,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 0607
- Condition: Deployed
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN CABIN EXIT SLIDE DEPLOYED. RELEASED FOR SERVICE IAW MEL 52-11-01-A  CATEGORY B EXPIRATION 10DEC13 MEL 52-11-01-A L1 DOOR SLIDE MISSING IDENTIFY INOPERATIVE OR MISSING.  ADDED MPN D30654-122 CPN 2520951 QTY 1 SLIDE  UPDT 07DEC13  19:01  GJT R  AWAITING SLIDE ASSY.  MC1 R  MEL EXTENSION GRANTED FOR 1 DAY NEW EXPERATION DATE  IS DEC 10 2013. ATTEMPTED TO INSTALL A NEW ESCAPE SLIDE, L1 DOOR  POSITION. HAD TROUBLE GETTING THE GIRT BAR TO  PROPERLY INSTALL PER M/M 26-66-01-4. RAN OUT OF  TIME DUE TO NEEDING TO PREFLIGHT & DEICE THE JET.  REMOVED THE NEW ESCAPE SLIDE SINCE IT WAS NOT FULLY  INSTALLED.REINSTALLED COVER PER M/M 25-66-01-4.  INSTALLED A NEW PASSENGER DOOR EMERGENCY POWER  RESERVOIR BOTTLE UNDER WRI 52-20-0764.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY IN REF TO  B757 AMM CH 25-66-01-4, OPS CHECKS NORMAL.  PREMATURE REMOVAL/INSTALLATION  OFF MFG D30654-122.
